JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 1, Issue 1, Article 8
Existence and Local Uniqueness for Nonlinear Lidstone Boundary Value Problems

    Authors: Jeffrey Ehme, Johnny Henderson,  
    Keywords: Nonlinear boundary value problem, upper solution, lower solution  
    Date Received: 12/01/00  
    Date Accepted: 31/01/00  
    Subject Codes:


    Editors: Ravi P. Agarwal,  

Higher order upper and lower solutions are used to establish the existence and local uniqueness of solutions to


 satisfying boundary conditions of the form


  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login